Alert archive / Georgia / Frost Advisories in 2005
Frost Advisory 5, NWS Charleston, SC
NWS Charleston, SC issued this frost advisory at Dec 2, 2005, 4:27 AM EST. It took effect at Dec 3, 2005, 4:00 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 2, 2005, 4:27 AM EST (09:27 UTC)
- In effect from
- Dec 3, 2005, 4:00 AM EST
- Expired
- Dec 3, 2005, 9:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Charleston, SC
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KCHS 020927 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 427 AM EST FRI DEC 2 2005 GAZ117-119-139-141-022200- /O.NEW.KCHS.FR.Y.0005.051203T0900Z-051203T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 427 AM EST FRI DEC 2 2005 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. SURFACE HIGH PRESSURE WILL SET UP OVER THE AREA FRIDAY NIGHT AND SATURDAY MORNING. THIS WILL ALLOW WINDS TO BECOME NEARLY CALM OVERNIGHT...ENHANCING RADIATIONAL COOLING AND BRINGING MINIMUM TEMPERATURES DOWN INTO THE MID 30S. FROST WILL DEVELOP IN THE EARLY MORNING HOURS WHEN TEMPERATURES REACH THE DEWPOINT UNDER CALM CONDITIONS. A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE VEGETATION. $$ SCZ045-021500- /O.CON.KCHS.LW.Y.0028.000000T0000Z-051202T1500Z/ BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 427 AM EST FRI DEC 2 2005 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING FOR LAKE MOULTRIE... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. LATEST WIND REPORTS NEAR LAKE MOULTRIE INDICATE SPEEDS AT OR ABOVE 20 KT. SPEEDS WILL QUICKLY DECREASE THROUGH THE MORNING AS SURFACE HIGH PRESSURE BEGINS TO SHIFT TOWARD THE AREA...COLD ADVECTION SUBSIDES...AND TEMPERATURES WARM. MARINERS SHOULD USE EXTRA CAUTION ON LAKE MOULTRIE TONIGHT AND FRIDAY...ESPECIALLY ON THE OPEN LAKE WATERS. ANY REPORTS OF WIND FROM EITHER THE LAKE OR THE LAKE SHORE WOULD BE MOST APPRECIATED. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR THE LATEST WEATHER INFORMATION FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$ GAZ116-118-137-138-140-SCZ048>051-022200- /O.NEW.KCHS.FZ.A.0003.051203T0900Z-051203T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 427 AM EST FRI DEC 2 2005 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING AWAY FROM THE IMMEDIATE COAST... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. SURFACE HIGH PRESSURE WILL SET UP OVER THE AREA FRIDAY NIGHT AND SATURDAY MORNING. THIS WILL ALLOW WINDS TO BECOME NEARLY CALM OVERNIGHT...ENHANCING RADIATIONAL COOLING AND BRINGING MINIMUM TEMPERATURES AT OR BELOW FREEZING IN MANY AREAS MAINLY WEST OF HIGHWAY 17. AREAS NEAR THE COAST WILL SEE A THREAT FOR SCATTERED FROST WITH TEMPERATURES LOWERING INTO THE MIDDLE 30S. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
5 follow-up statements
000 WWUS72 KCHS 021450 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 950 AM EST FRI DEC 2 2005 SCZ045-021600- /O.EXP.KCHS.LW.Y.0028.000000T0000Z-051202T1500Z/ BERKELEY- INCLUDING THE CITY OF...MONCKS CORNER 950 AM EST FRI DEC 2 2005 ...LAKE WIND ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING FOR LAKE MOULTRIE... WINDS WILL CONTINUE TO DIMINISH ACROSS LAKE MOULTRIE THROUGH THE AFTERNOON AS HIGH PRESSURE BUILDS INTO THE REGION. MARINERS SHOULD CONTINUE TO EXERCISE CAUTION ON THE OPEN LAKE WATERS UNTIL WINDS SUBSIDE. MARINERS WITH WIND REPORTS ON LAKE MOULTRIE ARE URGED TO RELAY THEM TO THE NATIONAL WEATHER SERVICE BY CALLING 1-888-383-2024. THIS IS A TOLL FREE CALL. $$ GAZ117-119-139-141-022300- /O.CON.KCHS.FR.Y.0005.051203T0900Z-051203T1300Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 950 AM EST FRI DEC 2 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 8 AM EST SATURDAY. SURFACE HIGH PRESSURE WILL SET UP OVER THE AREA TONIGHT AND SATURDAY MORNING. THIS WILL ALLOW WINDS TO BECOME NEARLY CALM OVERNIGHT...ENHANCING RADIATIONAL COOLING AND BRINGING MINIMUM TEMPERATURES DOWN INTO THE MID 30S. FROST WILL DEVELOP IN THE EARLY MORNING HOURS WHEN TEMPERATURES REACH THE DEWPOINT UNDER CALM CONDITIONS. A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$ GAZ116-118-137-138-140-SCZ048>051-022300- /O.CON.KCHS.FZ.A.0003.051203T0900Z-051203T1300Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 950 AM EST FRI DEC 2 2005 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... A FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. SURFACE HIGH PRESSURE WILL SET UP OVER THE AREA TONIGHT AND SATURDAY MORNING. THIS WILL ALLOW WINDS TO BECOME NEARLY CALM OVERNIGHT...ENHANCING RADIATIONAL COOLING AND BRINGING MINIMUM TEMPERATURES AT OR BELOW FREEZING IN MANY AREAS MAINLY WEST OF HIGHWAY 17. AREAS NEAR THE COAST WILL SEE A RISK FOR SCATTERED FROST WITH TEMPERATURES LOWERING INTO THE MIDDLE 30S. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL INTERESTS ARE URGED TO MAKE PREPARATIONS FOR FREEZING CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$
000 WWUS72 KCHS 022113 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 413 PM EST FRI DEC 2 2005 ...COLD CONDITIONS TONIGHT ACROSS MUCH OF SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA... .HIGH PRESSURE WILL BUILD INTO THE AREA TONIGHT AND EARLY SATURDAY MORNING. THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW FOR MOST AREAS AWAY FROM THE COAST TO DROP BELOW FREEZING. THERE WILL BE A RISK FOR SCATTERED TO WIDESPREAD FROST AWAY FROM THE COAST. GAZ116-118-137-138-140-SCZ048>051-030300- /O.UPG.KCHS.FZ.A.0003.051203T0900Z-051203T1300Z/ /O.NEW.KCHS.FZ.W.0004.051203T0600Z-051203T1400Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 413 PM EST FRI DEC 2 2005 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY FOR AREAS AWAY FROM THE COAST... THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP TO OR JUST BELOW FREEZING BY SUNRISE SATURDAY. LOCATIONS ALONG AND WEST OF A LINE FROM COX TO RICHMOND HILL AND SAVANNAH IN SOUTHEAST GEORGIA AND FROM LEVY TO GARDENS CORNER...RAVENEL...NORTH CHARLESTON AND AWENDAW IN SOUTHEAST SOUTH CAROLINA WILL HAVE THE BEST CHANCES FOR SEEING FREEZING TEMPERATURES AS WELL AS THE DEVELOPMENT OF SCATTERED TO WIDESPREAD FROST TONIGHT. THIS INCLUDES THE COMMUNITIES OF BLOOMINGDALE...PEMBROKE...HINESVILLE... LUDOWICI...JASPER...WEST ASHLEY...HOLLYWOOD...JOHNS ISLAND AND ADAMS RUN. FREEZING TEMPERATURES ARE NOT EXPECTED TO OCCUR CLOSER TO THE COAST. A FREEZE WARNING IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE PLANTS AND VEGETATION FROM FREEZING CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$ GAZ117-119-139-141-030300- /O.EXT.KCHS.FR.Y.0005.051203T0600Z-051203T1400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 413 PM EST FRI DEC 2 2005 ...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY FOR AREAS AWAY FROM THE COAST... THE FROST ADVISORY IS NOW IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP IN THE MID 30S AWAY FROM THE IMMEDIATE COAST TONIGHT. THIS WILL RESULT IN THE DEVELOPMENT OF SCATTERED TO WIDESPREAD FROST AWAY FROM THE COAST. THE RISK FOR FROST WILL BE GREATEST IN AND AROUND THE COMMUNITIES OF DARIEN...HALFMOON LANDING...FORT MCALLISTER...ISLE OF HOPE AND THUNDERBOLT. CLOSER TO THE COAST...THE RISK FOR FROST WILL BE CONSIDERABLY LESS AS TEMPERATURES ARE ONLY EXPECTED TO DROP INTO THE UPPER 30S TO AROUND 40. A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS FROM THE NATIONAL WEATHER SERVICE. $$
000 WWUS72 KCHS 030253 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 953 PM EST FRI DEC 2 2005 ...THE COLDEST NIGHT OF THE SEASON FOR MANY AREAS ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA... .HIGH PRESSURE FROM THE WEST WILL BUILD ACROSS THE AREA TONIGHT AND EARLY SATURDAY MORNING. THE COMBINATION OF CLEAR SKIES AND CALM WINDS WILL ALLOW FOR MOST AREAS AWAY FROM THE COAST TO DROP BELOW FREEZING. THERE WILL ALSO BE SCATTERED TO WIDESPREAD FROST AWAY FROM THE COAST. GAZ116-118-137-138-140-SCZ048>051-031000- /O.CON.KCHS.FZ.W.0004.051203T0600Z-051203T1400Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 953 PM EST FRI DEC 2 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP TO BETWEEN 28 AND 32 DEGREES AWAY FROM THE COAST BY SUNRISE SATURDAY. LOCATIONS ALONG AND WEST OF A LINE FROM COX TO RICHMOND HILL AND SAVANNAH IN SOUTHEAST GEORGIA AND FROM LEVY TO GARDENS CORNER...RAVENEL...NORTH CHARLESTON AND AWENDAW IN SOUTHEAST SOUTH CAROLINA WILL HAVE THE BEST CHANCES FOR SEEING FREEZING TEMPERATURES AS WELL AS THE DEVELOPMENT OF SCATTERED TO WIDESPREAD FROST TONIGHT. THIS INCLUDES THE COMMUNITIES OF BLOOMINGDALE... PEMBROKE... HINESVILLE... LUDOWICI...JASPER...WEST ASHLEY... HOLLYWOOD...JOHNS ISLAND AND ADAMS RUN. TEMPERATURES IN THE WARNING AREA WILL REMAIN BELOW FREEZING FOR ABOUT 4 TO 8 HOURS...WITH ALL LOCATIONS ABOVE FREEZING BY 9 AM SATURDAY. FROST WILL ALSO OCCUR IN MANY LOCATIONS AS WELL OVERNIGHT AND SATURDAY MORNING. FREEZING TEMPERATURES WILL NOT OCCUR CLOSER TO THE COAST...NOR IN DOWNTOWN CHARLESTON AND DOWNTOWN SAVANNAH. A FREEZE WARNING IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING HOURS. THOSE WITH AGRICULTURAL INTERESTS SHOULD HAVE ALREADY TAKEN ACTION TO PROTECT OUTSIDE PLANTS AND VEGETATION FROM THE FREEZING TEMPERATURES. MAKE SURE THAT OUTSIDE PETS AND ANIMALS HAVE ENOUGH UNFROZEN WATER AND WILL BE WARM ENOUGH IF THEY NEED TO BE KEPT OUTDOORS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$ GAZ117-119-139-141-031000- /O.CON.KCHS.FR.Y.0005.051203T0600Z-051203T1400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 953 PM EST FRI DEC 2 2005 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY... CALM WINDS AND CLEAR SKIES WILL ALLOW TEMPERATURES TO DROP TO THE MID 30S AWAY FROM THE IMMEDIATE COAST TONIGHT. THIS WILL RESULT IN THE DEVELOPMENT OF SCATTERED TO WIDESPREAD FROST AWAY FROM THE COAST. THE RISK FOR FROST WILL BE GREATEST IN AND AROUND THE COMMUNITIES OF DARIEN...HALFMOON LANDING...FORT MCALLISTER...ISLE OF HOPE AND THUNDERBOLT. CLOSER TO THE COAST...THE RISK FOR FROST WILL BE CONSIDERABLY LESS AS TEMPERATURES ARE ONLY EXPECTED TO DROP INTO THE UPPER 30S TO AROUND 40. A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$ 33
000 WWUS72 KCHS 030958 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 458 AM EST SAT DEC 3 2005 ...THE COLDEST CONDITIONS OF THE SEASON WILL CONTINUE THIS MORNING FOR MANY AREAS ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA... GAZ116-118-137-138-140-SCZ048>051-031400- /O.CON.KCHS.FZ.W.0004.000000T0000Z-051203T1400Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 458 AM EST SAT DEC 3 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... THE COMBINATION OF CLEAR SKIES AND CALM WINDS HAS ALLOWED MOST AREAS AWAY FROM THE COAST...PARTICULARLY WEST OF HIGHWAY 17...TO DROP TO FREEZING TEMPERATURES EARLY THIS MORNING. CONDITIONS HAVE ALSO BEEN IDEAL FOR THE DEVELOPMENT OF WIDESPREAD FROST AWAY FROM THE COAST. FREEZING TEMPERATURES WILL NOT OCCUR CLOSER TO THE COAST...NOR IN DOWNTOWN CHARLESTON AND DOWNTOWN SAVANNAH. TEMPERATURES ARE EXPECTED TO QUICKLY WARM TO ABOVE FREEZING BY 9 AM. A FREEZE WARNING IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FREEZING TEMPERATURES DURING THE OVERNIGHT AND EARLY MORNING HOURS. THOSE WITH AGRICULTURAL INTERESTS SHOULD HAVE ALREADY TAKEN ACTION TO PROTECT OUTSIDE PLANTS AND VEGETATION FROM THE FREEZING TEMPERATURES. MAKE SURE THAT OUTSIDE PETS AND ANIMALS HAVE ENOUGH UNFROZEN WATER AND WILL BE WARM ENOUGH IF THEY NEED TO BE KEPT OUTDOORS. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$ GAZ117-119-139-141-031400- /O.CON.KCHS.FR.Y.0005.000000T0000Z-051203T1400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 458 AM EST SAT DEC 3 2005 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... CONDITIONS HAVE BEEN IDEAL FOR FROST FORMATION EARLY THIS MORNING UNDER CLEAR SKIES...CALM WINDS...AND WITH TEMPERATURES REACHING THE DEWPOINT. THE RISK FOR FROST WILL BE GREATEST IN AND AROUND THE COMMUNITIES OF DARIEN...HALFMOON LANDING...FORT MCALLISTER...ISLE OF HOPE AND THUNDERBOLT. CLOSER TO THE COAST...THE RISK FOR FROST WILL BE CONSIDERABLY LESS AS TEMPERATURES ARE ONLY EXPECTED TO DROP INTO THE UPPER 30S TO AROUND 40 BY SUNRISE. A FROST ADVISORY IS ISSUED TO ALERT THE PUBLIC TO THE POTENTIAL FOR FROST DEVELOPMENT DURING THE OVERNIGHT AND EARLY MORNING HOURS. PEOPLE WITH AGRICULTURAL INTERESTS SHOULD TAKE ACTION TO PROTECT OUTSIDE VEGETATION. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS FROM YOUR NATIONAL WEATHER SERVICE IN CHARLESTON. $$
000 WWUS72 KCHS 031354 NPWCHS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHARLESTON SC 854 AM EST SAT DEC 3 2005 GAZ116-118-137-138-140-SCZ048>051-031500- /O.EXP.KCHS.FZ.W.0004.000000T0000Z-051203T1400Z/ INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- INCLUDING THE CITIES OF...PEMBROKE...SAVANNAH...LUDOWICI... HINESVILLE...TOWNSEND...BEAUFORT...HILTON HEAD...EDISTO BEACH... CHARLESTON...JASPER 854 AM EST SAT DEC 3 2005 ...FREEZE WARNING WILL EXPIRE AT 9 AM EST THIS MORNING... FREEZING TEMPERATURES ALONG WITH SCATTERED TO WIDESPREAD FROST OCCURRED OVER MUCH OF THE AREA THIS MORNING...GENERALLY ALONG AND WEST OF INTERSTATE 95 IN SOUTHEAST GEORGIA AND HIGHWAY 17 IN SOUTHEAST SOUTH CAROLINA. TEMPERATURES WILL CONTINUE TO RISE THROUGH THE 40S AND 50S THIS MORNING. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES THIS MORNING... PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$ GAZ117-119-139-141-031500- /O.EXP.KCHS.FR.Y.0005.000000T0000Z-051203T1400Z/ COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- INCLUDING THE CITIES OF...FORT MCALLISTER...TYBEE ISLAND... HALFMOON LANDING...DARIEN 854 AM EST SAT DEC 3 2005 ...FROST ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE THROUGH THE 40S AND 50S THIS MORNING. IF YOU OBSERVED FROST OR FREEZING TEMPERATURES THIS MORNING... PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 AND LEAVE A MESSAGE. YOU CAN ALSO EMAIL YOUR REPORT TO CHS.SKYWARN@NOAA.GOV. THANK YOU. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this frost advisory went out at Dec 2, 3:00 AM EST, 1 hour 27 minutes earlier.
Area forecast discussion, Dec 2, 3:00 AM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED MARINE SECTION
NATIONAL WEATHER SERVICE CHARLESTON SC
300 AM EST FRI DEC 2 2005
.SHORT TERM /TODAY THROUGH SATURDAY/...WINDS OVER THE COASTAL WATERS
ARE STILL QUITE BRISK AT THIS HOUR. BUOY 4 HAS BEEN REPORTING WIND
SPEEDS FROM 25 TO 30 KT THIS MORNING...AND THE NAVY R2 TOWER IN THE
OUTER GA WATERS IS CURRENTLY REPORTING SUSTAINED WINDS OF 31 KT WITH
WAVE HEIGHTS UP TO 7 FT. WINDS SHOULD GRADUALLY DECREASE AFTER
SUNRISE AS COLD ADVECTION SUBSIDES.
TEMPERATURES OVERNIGHT WILL GET QUITE COLD AS THE SURFACE HIGH
PRESSURE MOVES OVER THE MID ATLANTIC...WINDS BECOME NEARLY
CALM...AND CLEAR SKIES ALLOW FOR GOOD RADIATIONAL COOLING. BOTH GFS
AND NAM MOS GUIDANCE FORECAST A LOW OF 32 DEGREES FOR CHARLESTON.
CORRESPONDING TO THESE CHILLY MIN TEMPS...A FREEZE WATCH WILL BE
ISSUED FOR ALL COASTAL SOUTH CAROLINA COUNTIES FOR TONIGHT AND A
FROST ADVISORY WILL BE ISSUED FOR COASTAL GA ZONES.
AS THE SURFACE HIGH MOVES OFF INTO THE ATLANTIC...SOUTHERLY FLOW
WILL DEVELOP SATURDAY IN THE WARM SECTOR OF A LOW APPROACHING FROM
THE WEST. MAX TEMPS WILL BE A FEW DEGREES HIGHER ON SATURDAY THAN
TODAY AND CLOUD COVER WILL ALSO BEGIN TO INCREASE. THE REAL WARM UP
DOESNT OCCUR UNTIL SUNDAY WHEN TEMPERATURES JUMP INTO THE 70S.
&&
.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...UNCERTAINTY CONTINUES
TO PLAGUE THE MEDIUM RANGE PERIOD OF THE FORECAST. THE PERIOD SHOULD
BEGIN WITH A RELATIVELY ZONAL FLOW ALOFT BUT GRADUAL BROAD LONGWAVE
TROUGHING ACROSS THE NATION/S MIDSECTION LATE SUNDAY INTO MONDAY.
THE BROAD NATURE OF SUCH A DYNAMIC FEATURE NATURALLY MAKES LLVLS
DIFFICULT TO RESOLVE IN MODEL DATA...AND HENCE THERE IS A WIDE RANGE
OF SOLNS. THE FIRST WEAK S/W IS EXPECTED TO ACCOMPANY A WEAK WARM
FRONT MOVING NORTH ON SUNDAY. THERE WILL BE LITTLE MOISTURE
AVAILABLE FOR PRECIP...SO HAVE MAINTAINED ONLY A SLIGHT CHANCE OF
SHOWERS DURING THE AFTERNOON WITH INCREASED CLOUD COVER. ALL THE
MODELS PROG A COMPLEX LOW PRESSURE SYSTEM TO MOVE OVER THE ERN THIRD
OF THE COUNTRY SUN AND MON...THEN PUSHING OFFSHORE ON TUE. THE TRACK
AND STRENGTH OF THE SYSTEM IS THE BIG QUESTION MARK. DUE TO THE LACK
OF MODEL CONSENSUS...WILL ONLY MAKE SMALL TWEAKS TO THE CURRENT FCST
FOR MON AND TUE. AT THIS POINT IT SEEMS THE BEST CHANCE FOR PRECIP
WILL COME MONDAY NIGHT WITH DRYING ON TUE. THE NEXT RUNS OF THE
EUROPEAN AND CANADIAN MODELS WILL HOPEFULLY PROVIDE A MORE AGREEABLE
FCST SOLN.
&&
.LAKE WINDS...LATEST REPORTS FROM PINEVILLE HAVE WINDS BLOWING FROM
20 TO 25 KT. THESE STRONG WINDS ARE EXPECTED TO GRADUALLY DECREASE
THROUGH THE MORNING AS COLD ADVECTION SUBSIDES. WILL ALLOW LAKE WIND
ADVISORY TO CONTINUE UNTIL 15Z
&&
.MARINE...AS MENTIONED IN THE SHORT TERM...STRONG WINDS HAVE BEEN
REPORTED FROM BUOYS 4 AND 8...AS WELL AS THE NAVY R2 TOWER. WAVE
HEIGHTS IN OFFSHORE WATERS PAST 20 NM HAVE BEEN BUILDING QUITE
HIGH...WITH BUOY 4 REPORTING 8 FT AT THIS HOUR AND THE R2 TOWER
REPORTING 6 FT.
AS COLD ADVECTION DECREASES OVER THE WATERS...WINDS WILL ALSO
DECREASE THROUGH THE MORNING. CURRENT SMALL CRAFT ADVISORY FOR SOUTH
CAROLINA COASTAL ZONES AND INNER GA ZONES WILL LAST UNTIL
15Z...WHILE SMALL CRAFT ADVISORY FOR OUTER GA ZONES WILL CONTINUE
UNTIL LATER TONIGHT. WINDS WILL THEN BEGIN TO VEER TO THE SOUTH ON
SATURDAY AHEAD OF A WARM FRONT ASSOCIATED WITH A LOW PRESSURE SYSTEM
APPROACHING FROM THE WEST.
AS A COLD FRONT APPROACHES THE WATERS FROM THE W ON SUN...GRADIENT
WILL TIGHTEN SIGNIFICANTLY WITH SWLY FLOW INCREASING. AFTER THE
FRONT PASSES MONDAY NIGHT...925 MB WINDS WILL BE 25-35 KT. THIS WILL
PROBABLY CREATE MARGINAL SCA CRITERIA OVER THE NEARSHORE WATERS AND
LIKELY SCA CONDITIONS OVER THE GA OFFSHORE WATERS. CONDITIONS COULD
GET MUCH MORE INTERESTING IF A SFC LOW FORMS FARTHER SE THAN
CURRENTLY FCST.
&&
.AVIATION...NO REAL TAF CONCERNS WITH THE 06Z SET. WINDS ARE
EXPECTED TO VEER SLIGHTLY TODAY AS HIGH PRES CENTER PUSHES EAST. AS
WINDS ALOFT DECREASE THIS MORNING THIS SHOULD PRECLUDE ANY WIND
SHEAR THREATS. SHOULD SEE THE SFC DECOUPLE QUITE RAPIDLY THIS
EVENING AT BOTH SITES WITH HIGH PRES CENTER EXPECTED TO BE DIRECTLY
OVERHEAD. HAVE TAKEN WINDS CALM AT BOTH SITES A FEW HRS EARLIER THAN
A NORMAL NIGHT. CLEAR SKIES SHOULD PREVAIL THROUGH THE PERIOD.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...FROST ADVISORY TONIGHT GAZ117-119-139-141.
FREEZE WATCH TONIGHT GAZ116-118-137-138-140.
SC...LAKE WIND ADVISORY TIL 15Z FOR LAKE MOULTRIE SCZ045.
FREEZE WATCH TONIGHT SCZ048>051.
MARINE...SMALL CRAFT ADVISORY TIL 15Z AMZ350-352-354
SMALL CRAFT ADVISORY TIL 03Z SAT AMZ374.
&&
WS/JLHazardous weather outlook, Dec 1, 9:39 PM EST, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 939 PM EST THU DEC 1 2005 AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040- 042>045-047>051-021000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 939 PM EST THU DEC 1 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS FROM THE SOUTH SANTEE RIVER SOUTH CAROLINA TO ALTAMAHA SOUND GEORGIA. .DAY ONE...TONIGHT. .LAKE WINDS...A LAKE WIND ADVISORY FOR LAKE MOULTRIE IS IN EFFECT AFTER MIDNIGHT AS STRONG WEST AND NORTHWEST WINDS INCREASE TO 20 TO 25 KNOTS. PLEASE REFER TO THE LATEST NON PRECIPITATION WARNING PRODUCT FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. .LAKE WINDS...A LAKE WIND ADVISORY FOR LAKE MOULTRIE WILL BE IN EFFECT THROUGH FRIDAY MORNING AS STRONG WEST AND NORTHWEST WINDS OF 20 TO 25 KNOTS PREVAIL. PLEASE REFER TO THE LATEST NON PRECIPITATION WARNING PRODUCT FOR ADDITIONAL INFORMATION. .FIRE WEATHER...RELATIVE HUMIDITY LEVELS WILL BE NEAR CRITICAL VALUES FOR A FEW HOURS FRIDAY AFTERNOON. PLEASE REFER TO THE LATEST FIRE WEATHER FORECAST FOR ADDITIONAL INFORMATION. .FROST...SCATTERED FROST IS EXPECTED ACROSS MANY INLAND LOCATIONS FRIDAY NIGHT AND SATURDAY MORNING. AS A RESULT...A FROST ADVISORY MAY BE REQUIRED FOR PARTS OF THE AREA. PLEASE REFER TO THE LATEST ZONE FORECAST FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT NECESSARY TONIGHT...ALTHOUGH WE DO REQUEST ANY REPORTS OF WIND FROM LAKE MOULTRIE. 33
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 2, 4:27 AM EST | Freeze Watch | CHS | Long | 12 hr |
| Dec 2, 4:13 PM EST | Freeze Warning | CHS | Long | 4 days |
Nearby
Frost Advisories in Georgia, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.